# SDR DALA2016022601467

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 56,283 hours, 21,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER REPAIR INSTALLED ON THE AFT CARGO DOOR AS ACCOMPLISHED ON JC NR 60, LOG 6528906, REF SRM 52-30-01, REPAIR 4, REF J/C NR 60 & LOGPAGE 6528906, PERMANENT MAJOR REPAIR INSTALLED ON LWR SKIN SECTION OF THE AFT CARGO DOOR REQUIRE A THRESHOLD   INSPECTION AT 37500 DOOR FLIGHT CYCLE WITH REPEAT INSPECTION EVERY 3000 F/C,  ALTERNATIVE METHOD I, USING LFEC TO INSPECT THE  SKIN EXTERNALLY THROUGH THE DOUBLER REF SRM 52-30-01, FIG 201, REPAIR 4, TABLE IV, PAGE 204.
